# SDR DALA2016082006164

- Difficulty date: August 19, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FUSELAGE SKIN AT BS 541 LONGERON 30, MID CARGO COMPARTMENT.  REPAIRED IAW SRM 53-31-02.
